Discrete fixed point theorems and their application to Nash equilibrium

Jun Ichi Sato, Hidefumi Kawasaki

Research output: Contribution to journalArticlepeer-review

8 Citations (Scopus)

Abstract

In this paper, we present discrete fixed point theorems. They are based on monotonicity of the mapping. We apply them to a non-cooperative n-person game and give an existence theorem of a Nash equilibrium of pure strategies. As a special case, we consider bimatrix games.

Original languageEnglish
Pages (from-to)431-440
Number of pages10
JournalUnknown Journal
Volume13
Issue number2 A
DOIs
Publication statusPublished - 2009

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Discrete fixed point theorems and their application to Nash equilibrium'. Together they form a unique fingerprint.

Cite this